MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Catalog Number RF621 SMN 10464525
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2517506-2019-00467 was filed for the same event.The customer contacted the siemens customer care center (ccc) and reported elevated cardiac troponin i (tni) patient results were obtained on a dimension exl 200 instrument.Siemens is investigating the event.
 
Event or Problem Description
Discordant falsely elevated cardiac troponin i (tni) results were obtained on a patient's serum and plasma samples on a dimension exl 200 instrument.The discordant results were reported to the physician(s) and questioned.Whole blood sample from the same patient was processed again on the non-siemens alternate methodology and a lower result was obtained.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely elevated tni results.
 
Additional Manufacturer Narrative
Mdr 2517506-2019-00464 was filed on 12-dec-2019.Mdr 2517506-2019-00467 was filed for the same event.Additional information (18-dec-2019): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely elevated cardiac troponin i (tni) results.Hsc evaluated the information provided and the instrument data files.There was no indication of discordant results observed when comparing the non-siemens alternate methodology to the dimension exl troponin method.The dimension exl and non-siemens alternate methodology tni results were both above the 99th percentile of the respective tni methods.There is no claimed numerical correlation between the siemens serum/plasma methodology and the non-siemens whole blood methodology.The results indicated a bias between the serum and plasma samples.The customer performed precision testing and serum /plasma linearity-correlation testing.The customer stated the results meet expectations and did not indicate a systemic bias with serum or plasma.No test results were provided by the customer to siemens.Hsc requested the sample to be returned to siemens for additional evaluation, but the sample was not available for return.The cause of the discordant tni results is unknown.No product non-conformance identified.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION
Common Device Name
DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key9460943
Report Number2517506-2019-00464
Device Sequence Number16912236
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberEB0088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1